# SDR FDEA201701190229

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,722 hours, 32,792 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP403
- Part serial: SE03777
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK STORAGE DOOR BROKE OFF. REPLACED FO'S OXYGEN MASK STOWAGE BOX PN MXP403 SN SE03777 REF MM 35-13-04-4. OPS CHECK AND LEAK CHECK GOOD.
